American Journal of Applied Mathematics and Statistics ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: https://www.sciepub.com/journal/ajams
Editor-in-chief: Mohamed Seddeek
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimized Investment Strategy Based on Long Short-Term Memory Networks (LSTMs)
American Journal of Applied Mathematics and Statistics. 2024, 12(1), 15-23. DOI: 10.12691/ajams-12-1-3
Pub. Date: February 22, 2024
Open AccessArticle
Export: RIS | BibTeX | EndNote
Assessing the Effectiveness of the APOS/ACE Instructional Treatment with the Help of Neutrosophic Triplets
American Journal of Applied Mathematics and Statistics. 2024, 12(1), 10-14. DOI: 10.12691/ajams-12-1-2
Pub. Date: February 01, 2024
Open AccessArticle
Export: RIS | BibTeX | EndNote
Room Occupancy Prediction: Exploring the Power of Machine Learning and Temporal Insights
American Journal of Applied Mathematics and Statistics. 2024, 12(1), 1-9. DOI: 10.12691/ajams-12-1-1
Pub. Date: January 22, 2024
Figure of 5
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Comparative Study of Volatility of Consumer Price Index and Exchange Rate of Ghana Using GARCH Models
American Journal of Applied Mathematics and Statistics. 2023, 11(4), 100-107. DOI: 10.12691/ajams-11-4-1
Pub. Date: December 06, 2023
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Result on “Common Fixed Points” for Pair of OWC- Mappings in C-MS
American Journal of Applied Mathematics and Statistics. 2023, 11(3), 98-99. DOI: 10.12691/ajams-11-3-3
Pub. Date: November 10, 2023